# SDR FDEA201406051309

- Difficulty date: June 5, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 73,500 hours, 13,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75791
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK NR 11 CUT OUT OTBD CORNER STATION XOS 720 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02, FIGURE 201, REPAIR 7, REVISION  55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
